# SDR ASOA2014020709913

- Difficulty date: January 4, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 15,206 hours, 9,508 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FORWARD EQUIPMENT BAY FLOOR HAS A CRACK NEAR ADG STOW PUMP.  COMPLIED WITH EC/TC REO 670-53-11-509 AND GREO 670-53-11-509 REV.   MAJOR REPAIR.
